Volume 13, Number 4, October-December 2007
|Page(s)||669 - 691|
|Published online||20 July 2007|
Asymptotic behaviour of a class of degenerate elliptic-parabolic operators: a unitary approach
Dipartimento di Matematica “Ennio De Giorgi”, Università del Salento, via per Arnesano, 73100 Lecce, Italy; firstname.lastname@example.org
Revised: 5 January 2006
Revised: 17 February 2006
We study the asymptotic behaviour of a sequence of strongly degenerate parabolic equations with , . The main problem is the lack of compactness, by-passed via a regularity result. As particular cases, we obtain G-convergence for elliptic operators , G-convergence for parabolic operators , singular perturbations of an elliptic operator and , possibly .
Mathematics Subject Classification: 35J15 / 35K10 / 35M10 / 45J45
Key words: G-convergence / PDE of mixed type / linear elliptic and parabolic equations
© EDP Sciences, SMAI, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.